Explicit p-descent for elliptic curves in characteristic p
Compositio Mathematica, Tome 74 (1990) no. 3, p. 247-258
@article{CM_1990__74_3_247_0,
     author = {Voloch, Jos\'e Felipe},
     title = {Explicit $p$-descent for elliptic curves in characteristic $p$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {3},
     year = {1990},
     pages = {247-258},
     zbl = {0715.14027},
     mrnumber = {1055695},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_3_247_0}
}
Voloch, J. F. Explicit $p$-descent for elliptic curves in characteristic $p$. Compositio Mathematica, Tome 74 (1990) no. 3, pp. 247-258. http://www.numdam.org/item/CM_1990__74_3_247_0/

0. Coleman, R.F., "Manin's proof of the Mordell conjecture over function fields", preprint. | Zbl 0729.14018

1. Deuring, M., "Die Typen der Multiplicatorenringe elliptischer Fünktionenkörper". Hamb. Abhandlungen 14 (1941) 197-272. | JFM 67.0107.01 | MR 5125 | Zbl 0025.02003

2. Gunji, H. "The Hasse invariant and p-division points of an elliptic curve". Arch. Math. (Basel) XXVII (1976) 148-158. | MR 412198 | Zbl 0342.14008

3. Kramer, K., "Two-descent for elliptic curves in characteristic two". Trans. Amer. Math. Soc. 232 (1977) 279-295. | MR 441977 | Zbl 0327.14007

4. Lang, S., "Elliptic functions", Addison-Wesley, Reading, MA 1973. | MR 409362 | Zbl 0316.14001

5. Manin, Yu. I., "Rational points of algebraic curves over function fields". AMS Transl. (2) 50 (1966) 189-234. | Zbl 0178.55102

6. Milne, J.S., "Elements of order p in the Tate-Shafarevich group". Bull. Lon. Math. Soc. 2 (1970) 293-296. | MR 277507 | Zbl 0205.50801

7. Milne, J.S., "Arithmetic Duality Theorems", Academic Press, Orlando, 1986. | MR 881804 | Zbl 0613.14019

8. Silverman, J.H., "The Arithmetic of Elliptic Curves", Springer, New York, 1986. | MR 817210 | Zbl 0585.14026

9. Stiller, P.F., "Elliptic curves over function fields and the Picard number". Amer. J. of Math. 102 (1980). | MR 584462 | Zbl 0455.14017

10. Stiller, P.F., "Automorphic forms and the Picard number of an elliptic surface", Vieweg, Braunschweig, 1984. | MR 765222 | Zbl 0569.14017

11. Ulmer, D.L., "The arithmetic of Universal elliptic modular curves", Ph.D. Thesis, Brown University, 1987.

12. Vvedenskii, O.N., "The Artin effect on elliptic curves I ". Math. USSR Izvestija 15 (1980) 277-288. | Zbl 0443.14020